Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Persisting bruising inside stomach, mucus diarrhea, flatus, low appetite. Will fasting help?

I have recently returned from a holiday to Tunisia where I had a dodgy tummy. A week and a half on my stomach still feels tender/bruised inside and I am passing mucus/diarrhoea. I also have some wind. I am in Italy now as I travel a lot for work. Should I fast for 24 hours to see if that helps? I am feeling a little hungry although I am definitely off my food in comparison to normal.
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Thanks for your query
You never fast for your symptom relief because it will aggravate your symptoms.
Insted you should
1. take frequent food but low in quantity,
2. avoid spicy food,
3. take bland diet,
4. avoid smoking if you are a smoker,
5. dont consume alcohol
6. drink water in plenty around 4 litre/day

Along with these you should take pantoprazole 40 mg once daily in empty stomach and digestive enzymes after food. You may also have ornidazole-ofloxacin combination thrice daily for 7 days to control mucous stool.
Thank you.
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor